# SDR DALA2018041202396

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 70,495 hours, 14,274 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WORK CARD FOUND CRACK ON STR13 LEFT SIDE APPROXIMATELY 2" LONG, STARTING AT APPROXIMATELY STA 1660 C/W SRM 53-80-01.
